# SDR 97FDEA00549

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bellframe
- Condition: Bent
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0544 71C70902 - LOWER AFT CARGO COMP, FS 970 BELLFRAME INNER FLANGE BENT OUTWARD BETWEEN STR 25 AND 26 LEFT.  REMOVED DAMAGED DOUBLER  PER SRM 51-40-3.  INSTALLED DOUBLER PER SRM 51-40-30.
